MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1418140-J
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2023 with the implant of an alto abdominal stent graft system.Reportedly, the patient had a short ectatic common iliac.Routine follow-up conducted on (b)(6) 2025 identified that the right common is now aneurysmal and the ovation ix iliac limb no longer has purchase resulting in a type ib endoleak.Patient is currently stable an being monitored while intervention plans are being discussed.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed because the device was not returned to endologix for evaluation.A clinical evaluation of the adverse event/incident could not be completed due to lack of receipt and/or imaging.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.Endologix made an attempt to retrieve the reported adverse event/incident-related medical records and medical imaging.However, the request was denied because the hospital requires patient authorization.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.No additional investigation of this reported incident is planned.This and similar incident will continue to be monitored.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: a3: sex: updated b2: outcomes attributed to adverse events - updated d4: model number (primary): correction d4: item number (primary): correction d4: lot # (primary): correction d4: lot expiration date (primary): correction d4: udi # (primary): correction d6a: case date: correction d10: therapy dates: correction g3: awareness date - updated h4: device manufacture date: correction h6: health effect impact code: remove code 4614 h6: investigation finding codes ¿ remove code 3233 h6: investigation conclusion codes ¿ remove code 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2023 with the implant of an alto abdominal stent graft system.Approximately one (1) month post initial procedure, the patient presented with a proximal right iliac stent compression (greater than 50 percent), bilateral type ib endoleaks and outflow to the lumbar arteries (classified as a non-device-related type ii endoleak).Both limbs were pulled up proximally beyond the margins of the very short common iliacs resulting in the bilateral type 1b endoleaks.The physician elected to re-intervene and extended bilaterally with ovation ix iliac limbs on (b)(6) 2023 to resolve this event.(reported to the fda on mdr# 3008011247-2023-00067).Routine follow-up conducted on (b)(6) 2025 identified that the right common is now aneurysmal and the ovation ix iliac limb no longer has purchase resulting in a type ib endoleak.Reportedly, the patient had a short ectatic common iliac and on the initial angiogram it was determined that the internal iliac on the right side was not patent.Reintervention was completed on (b)(6) 2025 with the implant of an ovation ix iliac limb stent graft.The proximal placement was at the flow divider of the original graft and the distal placement landed 25 mm into healthy external iliac artery.There was no endoleak seen upon completion.The final patient status was reported to be well.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
santa rosa, CA 95403
8009832284
MDR Report Key22107334
Report Number3008011247-2025-00045
Device Sequence Number12581720
Product Code MIH
UDI-Device Identifier00850007370305
UDI-Public(01)00850007370305(17)260727(10)FS072423-39
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2026
Device Model NumberTV-IL1418140-J
Device Lot NumberFS072423-39
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LOT# FS010423-01).; ALTO MAIN BODY (LOT# FS010423-01).; CUSTOMSEAL KIT FILL POLYMER (LOT# FF070722-01).; CUSTOMSEAL KIT FILL POLYMER (LOT#FF070722-01).; OVATION IX EXTENDER (LOT# FS021522-48).; OVATION IX ILIAC LIMB (LOT# FS081122-65).; OVATION IX ILIAC LIMB (LOT# FS083022-53).; OVATION IX ILIAC LIMB (LOT# FS083022-53).
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR
Patient SexMale